Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 19, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 7, 2016, 11:58 AM EDT for Essex County, Massachusetts. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2016, 11:58 AM EDT (15:58 UTC)
- Expired
- Jun 7, 2016, 12:25 PM EDT
- In force
- 27 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Essex County, MA
The radar
The Boston radar (KBOX), 91 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 4.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1903 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
457
WUUS51 KBOX 071558
SVRBOX
MAC009-071645-
/O.NEW.KBOX.SV.W.0019.160607T1558Z-160607T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
1158 AM EDT TUE JUN 7 2016
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ESSEX COUNTY IN NORTHEASTERN MASSACHUSETTS...
* UNTIL 1245 PM EDT
* AT 1158 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
NEWBURY...OR 10 MILES SOUTH OF HAMPTON...MOVING NORTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAVERHILL...PEABODY...BEVERLY...GLOUCESTER...NORTH ANDOVER...
DANVERS...NEWBURYPORT...IPSWICH...MIDDLETON...SALISBURY...
GEORGETOWN...BOXFORD...HAMILTON...NEWBURY...GROVELAND...
TOPSFIELD...ROWLEY...WENHAM...WEST NEWBURY AND ESSEX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4283 7081 4281 7087 4280 7083 4282 7082
4271 7078 4277 7082 4270 7083 4271 7080
4267 7073 4266 7074 4266 7067 4254 7097
4272 7110 4286 7082
TIME...MOT...LOC 1558Z 241DEG 33KT 4278 7081
HAIL...1.00IN
WIND...60MPH
$$
FRANK2 follow-up statements
592
WWUS51 KBOX 071612
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1212 PM EDT TUE JUN 7 2016
MAC009-071645-
/O.CON.KBOX.SV.W.0019.000000T0000Z-160607T1645Z/
ESSEX MA-
1212 PM EDT TUE JUN 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR CENTRAL ESSEX COUNTY...
AT 1212 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER IPSWICH...OR
7 MILES NORTH OF BEVERLY...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GLOUCESTER...IPSWICH...HAMILTON...NEWBURY...TOPSFIELD...
ROWLEY AND ESSEX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4274 7088 4276 7086 4276 7085 4278 7082
4271 7078 4277 7082 4270 7083 4271 7080
4267 7073 4266 7074 4266 7067 4262 7090
4268 7095 4273 7091
TIME...MOT...LOC 1612Z 245DEG 14KT 4267 7084
HAIL...1.00IN
WIND...60MPH
$$
FRANK267
WWUS51 KBOX 071625
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1225 PM EDT TUE JUN 7 2016
MAC009-071635-
/O.CAN.KBOX.SV.W.0019.000000T0000Z-160607T1645Z/
ESSEX MA-
1225 PM EDT TUE JUN 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ESSEX COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4274 7088 4276 7086 4276 7085 4278 7082
4271 7078 4277 7082 4270 7083 4271 7080
4267 7073 4266 7074 4266 7067 4262 7090
4268 7095 4273 7091
TIME...MOT...LOC 1624Z 241DEG 33KT 4273 7070
$$
FRANKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 10:36 AM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 7, 10:36 AM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1036 AM EDT TUE JUN 7 2016
.SYNOPSIS...
Scattered showers and thunderstorm develop this afternoon with a
few strong to severe thunderstorms possible, greatest risk
eastern MA. An active jetstream yields another round of scattered
showers and thunderstorms Wednesday afternoon and evening. Broad
high pressure will bring mainly dry weather Thursday and Friday.
Temperatures moderate this weekend but will also be accompanied by
the risk of showers and thunderstorms.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1030 AM Update...
***Strong to possibly severe thunderstorms possible across eastern
Massachusetts and Rhode Island this afternoon***
Mostly sunny skies are in place across much of southern New
England this morning. Exceptions are portions of central
Massachusetts where scattered to broken clouds are moving through
and Nantucket where fog has socked them in. This sunshine will
allow us to destabilize a bit this afternoon. However, it will be
a race to see how much dry air moves in before the shortwave
triggers showers and thunderstorms this afternoon.
Best chance of moisture remaining will be across eastern
Massachusetts and portions of Rhode Island, with the drier air
moving in from the west. SPC mesoanalysis and RAP forecasts show
this well with the highest instability and shear across this area.
Made minor updates to most of the forecast, including
incorporating the near term guidance into the PoPs for the
afternoon, keeping the focus on eastern MA/RI. Previous discussion
follows.
TODAY...
Upper level low in the Hudson Bay will put southern New England
in southwest flow.
A more robust shortwave will approach the region this afternoon.
Destabilization will occur as heights begin to fall due to
approaching cold front. Anticipate thunderstorm development as
CAPE values will be close to 1000 J/kg combined with 40-50 kts of
0-6 km bulk shear and mid-level lapse rates near 6.5-7 C/km. These
parameters will yield strong to possibly severe thunderstorms. We
could see damaging wind gusts and large hail within any of the
stronger thunderstorms.
Biggest concern however is moisture availability. Could see some
mixing later today which will lower dewpoints keeping LCL levels
pretty high. Also BL moisture seems to be lacking, so thunderstorm
coverage appears to be more scattered in nature versus widespread.
One thing to notice is that most of the guidance is showing higher
theta-e values along the I-95 corridor. This may be the focus for
where some of the stronger thunderstorms could develop.
For now have enough confidence that a few strong to severe
thunderstorms may develop. Have continued the mention for small hail
and gusty winds in the forecast which is supported by SPC slight
risk.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
TONIGHT...
Chances for convection will begin to decrease from west to east
this evening as the shortwave moves offshore. A few lingering
showers/thunderstorms are possible across eastern MA around sunset
with most of the activity coming to an end by 10 PM. The cold
front will swing through allowing for a cooler airmass to move in.
Overnight temps will drop into the mid to upper 50s.
WEDNESDAY...
Upper level trough will remain over the region tomorrow. A robust
shortwave will dig through the trough dropping 500mb heights 3 to 4
standard deviations below normal. This will also result in a potent
cold pool moving over the region. High temps will be close to 15
degrees cooler than today for some locations, with temps warming
into the mid to low 70s. Coolest temps will be across the CT
valley as cooler temps aloft impact them first.
As surface temperatures warm during the day, lapse rates will
steepen resulting in the potential for showers and thunderstorms.
Biggest limiting factor is the moisture potential, however guidance
does show enough to aid in thunderstorm development. Biggest risk
within any of the stronger storms will be hail as wet bulb zero
heights will drop close 8000 feet.
Aside from thunderstorm risk, gusty westerly winds may also occur.
925 mb LLJ will increase to near 30 kts. Because of the steep
lapse rates in place, could see gusty westerly winds around 20 mph
during the afternoon hours. This will make the temps feel like
they're in the upper 60s to low 70s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Highlights...
* Mild days and cool nights much of this period
* Mainly dry weather Thu and Fri with the risk of showers/T-storms
returning sometime over the weekend
Overview ...
An omega type block setting up across the CONUS with deep layer
ridge developing across the high plains this period. This yields a
robust northwest flow regime aloft into the northeast and New
England. While this is mainly a dry airstream, instability from
cold air aloft combined with cyclonic mid level flow will yield
lots of diurnal clouds and just a slight risk of an isolated
diurnal shower Thu and Fri. Greater risk for more widespread
showers/t-storms possible sometime over the weekend as potent
northern stream trough approaches.
Temperatures...Impressive cold pool aloft exits the region
offshore Wed evening with h5 temps down to -20C to -25C! By 12z
Thu ensembles and deterministic guidance suggest 850 mb temps over
southern New England will be down to +2C. Thus a chilly night Wed
night-Thu morning. Thereafter not much change with ensembles
suggesting 850 mb temps running about 1 to 2 standard deviations
cooler than normal followed by some airmass modification possible
over the weekend.
Precipitation...Mainly dry weather Thu and Fri but can't rule out
an isolated diurnal shower given cold temps aloft combined with
cyclonic mid level flow. Better chance of more widespread
showers/t-storms sometime over the weekend as robust northern
stream trough approaches in the northwest flow aloft.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday/...
1030 AM update...Greatest risk for afternoon T-storms appears to
be focused across eastern MA including the greater Boston area.
Otherwise, not much change from 12Z TAFs. Earlier discussion
below.
====================================================================
Today...Moderate confidence. Mainly VFR. Sct showers and
thunderstorms after 18z. Locations could drop to MVFR within any
strong storm. Gusty winds and small hail main threat. Cold front
will push through switching southerly winds to westerly.
Tonight...Moderate confidence. VFR for most of the region with
MVFR/IFR across south coast, Cape and Islands from marine
stratus. Conditions improve by morning.
Wednesday...High confidence. VFR for the region. Scattered showers
and thunderstorms developing during the day. Gusty winds and small
hail the main threat. Conditions could lower to MVFR within any
strong thunderstorm.
KBOS TAF...High confidence in TAF. Moderate confidence in SCT
SHRA/TSRA after 18Z. Sea breezes look to develop between 14 and
15Z.
KBDL TAF...A slight chance of SCT SHRA/TSRA expected after 18Z
this afternoon.
Outlook /Wednesday Night through Saturday/...
Wednesday night...High confidence on improving trends from
marginal MVFR/VFR to VFR along with scattered evening showers/T-
storms moving offshore with drying trend later in the evening.
Thursday and Friday...High confidence. Mainly VFR conditions. W-NW
wind gusts up to around 25 knots expected during the day Thursday.
Saturday...Moderate confidence. VFR to start, then lowering to low
end VFR-MVFR cigs, beginning in the morning across the CT valley
and moving E through the day. Scattered showers with local MVFR
vsbys.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday/...High confidence.
Dropped all SCA for today as both wind and seas are below SCA.
Approaching cold front this afternoon will trigger a few strong
thunderstorms across the near-shore waters. Otherwise southerly
winds will switch to the west by tonight. Seas will begin to
increase above 5 feet thanks to southerly swell tonight so have
issued a SCA.
Potent weather system will move over the region tomorrow yielding
westerly winds gusting close to 30 kts by the afternoon hours.
Could see sct showers and thunderstorms which could produce gusty
winds and small hail on Wednesday. Low prob for gale force gusts.
Outlook /Wednesday Night through Saturday/...High confidence.
Wednesday night...Increasing WNW winds with gusts up to 30kt.
Scattered thunderstorms Wed evening may produce gusty winds and
small hail.
Thursday...WNW winds 20 to 25 kt likely. Dry weather and good
vsby.
Friday...Light winds, dry weather and good vsby.
Saturday...Light winds early then becoming SSW and increasing
late into Sat night. Scattered showers/T-storms Sat night may
limit vsby.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 1 PM to 9 PM EDT Wednesday for
ANZ232>234.
Small Craft Advisory from 2 AM to 9 PM EDT Wednesday for
ANZ235-237-254.
Small Craft Advisory from 8 PM this evening to 9 PM EDT
Wednesday for ANZ255-256.
&&
SYNOPSIS...Nocera/Dunten
NEAR TERM...Dunten/RLG
SHORT TERM...Dunten
LONG TERM...Nocera
AVIATION...Nocera/Dunten
MARINE...Nocera/DuntenHazardous weather outlook, Jun 7, 3:54 AM EDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 354 AM EDT TUE JUN 7 2016 CTZ002>004-MAZ002>024-026-RIZ001>008-080800- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 354 AM EDT TUE JUN 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND/OR DAMAGING WIND GUSTS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND/OR DAMAGING WIND GUSTS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ230>237-250-251-254>256-080800- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 354 AM EDT TUE JUN 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND/OR DAMAGING WIND GUSTS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A LOW RISK FOR A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS WEDNESDAY AFTERNOON AND EVENING ACROSS THE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Special weather statement, Jun 7, 8:44 AM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 844 AM EDT TUE JUN 7 2016 CTZ004-MAZ004>007-012>021-026-RIZ001>007-071800- WINDHAM CT-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...PUTNAM...WILLIMANTIC...BARRE... FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...GLOUCESTER... MILFORD...WORCESTER...FOXBOROUGH...NORWOOD...CAMBRIDGE...BOSTON... QUINCY...TAUNTON...BROCKTON...PLYMOUTH...FALL RIVER... NEW BEDFORD...MATTAPOISETT...AYER...FOSTER...SMITHFIELD... PROVIDENCE...COVENTRY...WEST GREENWICH...EAST GREENWICH... WARWICK...WEST WARWICK...BRISTOL...NARRAGANSETT...WESTERLY... NEWPORT 844 AM EDT TUE JUN 7 2016 ...A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WITH THE HIGHEST RISK ACROSS EASTERN MA AND POSSIBLY INTO PARTS OF RHODE ISLAND... AN APPROACHING COLD FRONT WILL TRIGGER HIT AND MISS SHOWERS/THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW OF THOSE STORMS MAY BECOME STRONG TO SEVERE...PRODUCING ISOLATED REPORTS OF LARGE HAIL AND DAMAGING WINDS. WHILE ISOLATED SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE REGION...THE HIGHEST RISK APPEARS TO BE ACROSS EASTERN MA AND POSSIBLY INTO PARTS OF RHODE ISLAND. HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH A FEW OF THE STORMS. THE MAIN TIME FRAME FOR THIS ACTIVITY IS BETWEEN 1 AND 10 PM WITH THE GREATEST CONCERN BETWEEN 3 AND 8 PM. THOSE WITH OUTDOOR PLANS THIS AFTERNOON AND EVENING SHOULD KEEP AN EYE TO THE SKY AND SEEK AN INDOOR SHELTER IF A THUNDERSTORM APPROACHES. FRANK
Special weather statement, Jun 7, 11:50 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1150 AM EDT TUE JUN 7 2016
MAZ007-071615-
EASTERN ESSEX MA-
1150 AM EDT TUE JUN 7 2016
...STRONG THUNDERSTORM DEVELOPING IN NORTH CENTRAL ESSEX COUNTY...
AT 1149 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ROWLEY...OR 11 MILES EAST OF HAVERHILL...MOVING NORTHEAST AT 40
MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEWBURYPORT...IPSWICH...SALISBURY...GEORGETOWN...NEWBURY...
ROWLEY AND WEST NEWBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET INDOORS WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO
PRODUCE MINOR DAMAGE...SUCH AS A FEW DOWNED BRANCHES.
&&
LAT...LON 4273 7079 4272 7079 4272 7080 4277 7082
4271 7082 4268 7095 4272 7095 4273 7093
4274 7094 4278 7094 4281 7087 4280 7083
4281 7082 4283 7083 4282 7087 4284 7082
TIME...MOT...LOC 1549Z 241DEG 35KT 4274 7088
FRANKThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:14 AM EDT | Small Craft Advisory | BOX | 3 days | |
| Jun 7, 11:50 AM EDT | Special Weather Statement | BOX | Essex | 25 min |
| Jun 7, 11:52 AM EDT | Special Marine Warning | BOX | 38 min | |
| Jun 7, 12:24 PM EDT | Special Marine Warning | BOX | 66 min | |
| Jun 7, 12:31 PM EDT | Areal Flood Advisory | BOX | Essex | 59 min |
| Jun 7, 12:32 PM EDT | Special Weather Statement | BOX | Essex | 43 min |
| Jun 7, 12:51 PM EDT | Special Weather Statement | BOX | Essex | 39 min |
| Jun 7, 1:25 PM EDT | Special Weather Statement | BOX | Franklin | 50 min |
| Jun 7, 2:12 PM EDT | Special Weather Statement | BOX | Franklin | 48 min |
| Jun 7, 3:21 PM EDT | Special Marine Warning | BOX | 39 min | |
| Jun 7, 4:01 PM EDT | Special Marine Warning | BOX | 59 min | |
| Jun 7, 5:01 PM EDT | Special Weather Statement | BOX | Franklin | 44 min |
| Jun 7, 6:37 PM EDT | Special Weather Statement | BOX | Hampden | 38 min |
| Jun 7, 6:45 PM EDT | Special Weather Statement | BOX | Plymouth | 45 min |
| Jun 7, 7:15 PM EDT | Special Weather Statement | BOX | Worcester | 45 min |
| Jun 7, 7:21 PM EDT | Special Marine Warning | BOX | 39 min | |
| Jun 7, 7:56 PM EDT | Special Weather Statement | BOX | Norfolk | 49 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.